So, i've been taking invega and klonopin consistently for the past 3 years...I moved from Salt Lake back home to live with my rents while I go to school. I am a hypochondriac, I admit it, but it affects me greatly. Back to the medications, I moved back October 2012 and was in search of a new Dr. I ran into this Dr. that treated me while I was inpatient 3 years ago when I had episodes...He actually came over to me while I was dining with my mom and girlfriend. I thought it was a little weird but hey I am not complaining when I needed to find a good doctor because I do not trust most of them for some reason. So I started treatment with him that month saw him 4 times since then. He is decreasing the invega and does not believe I am schizo affective or bipolar. He also decreased the klonopin from 2mg a day to 1.5. It was not going good when I wasn't working because I just got laid off from landscaping my friend hooked me up with a job out here and so basically I found another job and I start next week. So I would just sit home and just chill out. Not the case. My mind had other plans, I was in a depression and my anxiety increased through the roof. I also have acid reflux which doesn't help at all. Anyways as you can tell I have ADHD too, I get sidetracked. So to the point. He prescribed me lamictal tonight and increased the klonopin back to 2mg and the invega is the same at 6mg to eventually get off the invega if the lamictal works. WHAT IM FREAKING ABOUT IS HE SAID THERE COULD BE A RASH AND ITS 1 IN 100,000 PATIENTS THAT GET IT. What the F do I do. I hate taking new medications and need some input.